You know what's sad..I've been posting about peri for a long time..over 3 years. I've been feeling horrible for that long. And now..it just seems to be getting worse. I hope this means I'm reaching the end of it now. Good luck to all...this is not fun as we know.
Hi Laye. Don't get discouraged. I had a few bad years with peri symptoms. Last year it got worse for about 8 months, I wanted to crawl under a rock and die. I am not on HRT of any kind. One day in November I woke up and most of my symptoms were gone. I now have hot flashes, night sweats and some anxiety, not half as bad as last year though. It does get better.
Thanks for saying that..gives me some kind of hope. You know I don't know if anyone else goes through this..but I count the time until I can go to sleep. I take something to help me fall asleep and it's the only part of the day where I feel relaxed and am able to calm down. I wake up thinking..another day of these icky symptoms. I know it could be worse...I know that. But this journey feels endless at times.
I also had trouble with anxiety and lack of sleep until oddly enough I went on blood pressure medication. getting my blood pressure under control (less than 120/80) made a big difference in my symptoms. I know they say one thing has nothing to do with the other but going on bp meds was a godsend for me.
My bp has always been on the lower side..but last time I was at doc it was like 140/80..which was because i was so anxious. The doc didn't seem concerned..but that is higher for me. I am going back to the doctor on Monday..I'm going to check that out. Maybe that's part of my issues too.
It started that way with me - anxiety during a doctor's visit. Then I started checking it at home with a home monitor. I realized that my anxiety was affecting my bp and visa versa. my bp was often around the border and then during a pre-employment exam it was 165/89. That was when my doc decided to give me meds.
I sleep much better now that my bp is more controlled. Again, people say there is no connection but I thought a rise in my bp during the night was causing my sleep to be interruped. I don't know - maybe just a coincidence. but once I started taking the meds I noticed a change.